# SDR CALA2025070306196

- Difficulty date: June 30, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 80,385 hours, 34,943 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C250036
- Condition: Missing
- Location: Underwing
- Part time: 471 hours, 252 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUEL CAP MISSING ON ARRIVAL.   REPLACED MISSING REFUEL/DEFUEL CAP IRW AMM 28-25-41-400-005-A.
